# SDR HAIHEEA9528

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 1944E6702
- Condition: Wrong Part
- Location: Lt Nose Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLCRANK  IS MISLABELED.  IS ACTUALLY P/N 1944E67-01 FOR L/H NOSE DOOR. REMOVED AND REPLACED SERVICEABLE BELLCRANK.
